# SDR COMA9760183

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 048CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P06
- Condition: Damaged
- Location: Rt Engine
- Part time: 6,280 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE DURING TAKEOFF.  RIGHT HAND ENGINE INGESTED BIRDS AND SUSTAINED DAMAGE TO FAN BLADES.  REPLACED 10 BLADES ON RIGHT HAND ENGINE FAN.
